# SDR SWAA2022050386875

- Difficulty date: March 22, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION IN AFT LAV B FWD I/B FITTING ADJACENT TO CENTER CLOSET / [01] REMOVED I/B FITTING AND BLOCK CORRODED AT LAVATORY B AS PER ZODIAC SPM 25-46-99;[02] VERIFIED STEP 1. OK TO APPLY REPAIR.;[03] REPAIRED AREA (INSTALLED NEW BLOCK) AFT LAVATORY B FWD INBOARD FITTING AS PER B-737 ZODIAC AEROSPACE STANDAR PRACTICES MANUAL 25-46-99. MATERIAL USED C23302-179-101 PO#1716419; RGS2958-80 ANGLE PO#1448942; EC2216AB PO#1760331.;[04] REPAIRED AREA (INSTALLED NEW BLOCK) AFT LAVATORY B FWD INBOARD FITTING AS PER B-737 ZODIAC AEROSPACE STANDAR PRACTICES MANUAL 25-46-99 AND M20-125-00253/8460606.MATERIAL USED C23302-179-101 PO#1716419; RGS2958-80 ANGLE PO#1448942; EC2216AB PO#1760331.;[05] VERIFIED STEPS 3 AND 4
